Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Equivalence of Markov processes
HTML articles powered by AMS MathViewer

by Donald A. Dawson PDF
Trans. Amer. Math. Soc. 131 (1968), 1-31 Request permission
  • M. Brelot, Éléments de la théorie classique du potentiel, “Les cours de Sorbonne”, vol. 3, Centre de Documentation Universitaire, Paris, 1965. 3e édition. MR 0178154
  • M. Brelot, Lectures on potential theory, Lectures on Mathematics, vol. 19, Tata Institute of Fundamental Research, Bombay, 1960. Notes by K. N. Gowrisankaran and M. K. Venkatesha Murthy. MR 0118980
  • R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. MR 0264757
  • P. Courrège, Fonctionnelles multiplicatives, sous-processus d’un processes de Markov et semi-groupes subordonnés, Séminaire de théorie du potentiel (Brelot-Choquet-Deny), Sixth year, 1961-1962.
  • Philippe Courrège and Pierre Priouret, Temps d’arrêt d’une fonction aléatoire: Relations d’équivalence associées et propriétés de décomposition, Publ. Inst. Statist. Univ. Paris 14 (1965), 245–274 (French). MR 221588
  • J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86–121. MR 64347, DOI 10.1090/S0002-9947-1954-0064347-X
  • E. B. Dynkin, Markov processes, Academic Press, New York, 1965.
  • R. K. Getoor, Additive functionals and excessive functions, Ann. Math. Statist. 36 (1965), 409–422. MR 172335, DOI 10.1214/aoms/1177700152
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869
  • G. A. Hunt, Markoff processes and potentials. III, Illinois J. Math. 2 (1958), 151–213. MR 107097
  • Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965. MR 0199891
  • P.-A. Meyer, Decomposition of supermartingales: the uniqueness theorem, Illinois J. Math. 7 (1963), 1–17. MR 144382
  • —, Probability and potentials, Blaisdell, Waltham, Mass., 1966.
  • Jacques Neveu, Bases mathématiques du calcul des probabilités, Masson et Cie, Éditeurs, Paris, 1964 (French). MR 0198504
  • L. A. Shepp, Radon-Nikodým derivatives of Gaussian measures, Ann. Math. Statist. 37 (1966), 321–354. MR 190999, DOI 10.1214/aoms/1177699516
  • A. V. Skorokhod, On the differentiability of measures which correspond to stochastic processes, Theor. Probability Appl. 5 (1960), 40-49.
  • A. V. Skorohod, Issledovaniya po teorii sluchaĭ nykh protsessov (Stokhasticheskie differentsial′nye uravneniya i predel′nye teoremy dlya protsessov Markova), Izdat. Kiev. Univ., Kiev, 1961 (Russian). MR 0185619
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62
  • Retrieve articles in all journals with MSC: 60.62
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 131 (1968), 1-31
  • MSC: Primary 60.62
  • DOI:
  • MathSciNet review: 0230375